My legs feel like I'm pulling them and tire easily. Standing also makes them hurt more especially if it's a lot and then go to bed.
Standing and walking can make restless legs worse. Especially walking and physical activity. For me, it only lasts a day or so and my legs become used to the added activity and I have no symptoms.
Hurting in your legs is a different issue. What exactly is hurting? Muscle? Varicose veins (you don't have to be able to see them). Is there a burning feeling? Do you have diabetes?
If your legs feel heavy and you're "pulling" them, that sounds like a different problem, too. Are you on any other medications? If yes, look up their side effects. Check for swelling in your feet and ankles. Do your socks leave a line in your skin? Is the flesh above the sock line bulging out a little or a lot? If so, you may need to try compression stockings from your local drug store. Usually your left side is the 1st to swell. One caveat: if you find your legs or feet are significantly swelling, then this could possibly be linked to the pain you feel.
If you find my answer helpful, please click on that place under my reply. I want to see what happens. Thanks and good health to you.
- Requip Information for Consumers
- Requip Information for Healthcare Professionals (includes dosage details)
- Side Effects of Requip (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 16 answers
Posted 29 May 2013 • 1 answer
I have been taking 2mg requip for almost 5 years for restless leg syndrome..will I have to take this
Posted 15 Aug 2013 • 2 answers
Posted 28 Aug 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer